# SDR GLBA2002137

- Difficulty date: August 28, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N150GL
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 16,365 hours, 23,486 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 340
- Condition: Malfunctioned
- Location: Rt Torque
- Part time: 5,660 hours, 6,946 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT TORQUE INDICATOR FLUCTUATES BETWEEN 1500-2800, REMOVED AND REPLACED INDICATOR
